# SDR AWXA200400711

- Difficulty date: July 5, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 21,529 hours, 8,892 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHX TO EWR AIRCRAFT DIVERTED TO ABQ FOR YELLOW HYDRAULIC LOW QUANTITY WARNING INDICATION.  MAINTENANCE VERIFIED HYDRAULIC QUANTITY AS OK AND PLACED THE INDICATION SYSTEM ON THE MINIMUM EQUIPMENT LIST.  MAINTENANCE REMOVED AND REPLACED YELLOW HYDRAULIC LOW LEVEL SWITCH IAW AMM 29-13-41-04, OPERATIONAL CHECK WAS GOOD.
